Man's penis amputated after he abuses erection drug

A Colombian man's attempt to impress a new girlfriend with his sexual prowess backfired in an ironically tragic way.

According to the La Nacion newspaper, the 66-year-old had to have his penis amputated after reportedly overdosing on the erectile disfunction medication Viagra.

Doctors in southern Colombia say the man intentionally overdosed on Viagra to impress his new girlfriend. As a result, he experienced a constant state of erection for several days, according to the paper.

After seeking medical attention for the days-long erection, doctors found the man's penis to be inflamed, fractured and showing signs of gangrene.

In order to stop the gangrene from spreading to the rest of his body, doctors say they were forced to amputate the man's penis.

Recommended for you

Recommended for you

Recommended for you

Most read

  1. 1 East Point woman among Americans killed in Syria bombing
  2. 2 AJC poll shows tough numbers for new governor's favorability
  3. 3 One of the best barbecue restaurants in US is right here in Atlanta

Doctors say the man is now recovering and doing well, relatively speaking. See more irresistible stories.

More from AJC